Object structure

Journal or Publication Title:

Armenian Journal of Mathematics=Հայկական մաթեմատիկական հանդես

Date of publication:

2016

Volume:

8

Number:

1

ISSN:

1829-1163

Additional Information:

Electronic Open Access Publication of the National Academy of Sciences of Armenia

Title:

Global well-posedness for the 3D Newton-Boussinesq equations

Creator:

Wu Lili

Subject:

Partial differential equations

Coverage:

58-67

Abstract:

In this paper, we prove the global well-posedness for the Newton-Boussinesq equations in $\R^3$. By fully using the Fou\-rier localization technique, we obtain the existence and uniqueness of smooth solutions in Hilbert spaces.

Publisher:

National Academy of Sciences of Armenia

Date created:

2016-06-07

Type:

Article

Format:

pdf

Location of original object:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան